International Journal of Computational and Applied Mathematics (IJCAM)



Volume 11  Number 2 (2016)




On Edge Regular Fuzzy Line Graphs
pp. 105-118
K. Radha and N. Kumaravel

Homotopy Analysis Method to Flow and Heat Transfer in Visco-Elastic Fluid Flow in a Porous Medium over Exponentially Stretching Sheet
pp. 119-128
Hymavathi T and B.Akkayya

Subdivision of Heronian Mean Labeling of Graphs
pp. 129-137
S.S. Sandhya, E. Ebin Raja Merly and S.D. Deepa

Modeling and Analysis of a Competition System with an Infected Species
pp. 139-150
Liang Kong

Analysis of Non-successive Occurrence of Digit 0 in Prime Numbers till 1 Trillion
pp. 151-158
Neeraj Anant Pande

The Total Edge Monophonic Number of a Graph
pp. 159-166
P. Arul Paul Sudhahar, V.K. Kalai Vani and A. Vijayan


Some Differential Subordination and Superordination Properties Of κ-Symmetric Functions
pp. 167-181
M.Elumalai and C.Selvaraj






 All rights are reserved with Research India Publications                             Home  Journals  Contact